# SDR MWEA010169

- Difficulty date: February 19, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 45,132 hours, 30,690 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 80098717
- Part serial: 0903
- Condition: Malfunctioned
- Location: Lt Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP, AIRCRAFT FAILED TO PRESSURIZE AND STALL INDICATION FAILURE LIGHT CAME ON AT FLAPS 5 DEGREES.  MAINTENANCE FOUND OUTFLOW VALVE WAS INLOCKED OPEN/MANUAL POSITION ON PEDESTAL.  RETURNED TO OPEN/AUTO POSITION.  ALSO REMOVED AND REPLACED LEFT ANGLE OF ATTACK SENSOR.
